# SDR A6WA20134671

- Difficulty date: January 22, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 26,646 hours, 25,075 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FLIGHT SPOILER OUTBD SEAL CRACKED AND BROKEN BY OUTBD SPOILER HINGE.  REMOVED UNSERVCIEABLE SEAL ON RIGHT FLIGHT SPOILER O/B AND REPLACED WITH SERVICEABLE SEAL RIGHT P/N 601R10226-130 IAW CRJ 200 SRM 51-40-11 AND 51-42-06.
